Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What are the side effects of Beta Glucan 3D ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11661 Questions
Hi doctor I started taking Beta Glucan 3 D three weeks ago and for the last few days (5 days) I have started to feel dizzy, have head spins, light headedness. Dont know whether it's related to Beta Glucan or not. In addition to Beta, other supplements I take are Vitamin C, multi-vitamin for females and Omega fish oil capsules.
I am 29 years old, weight 55kg and reason I started Beta Glucan was because I had a borderline ovarian tumor and after surgery I wanted to be careful and was told of benefits of Beta for the immune system.
Posted Sun, 6 May 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 34 minutes later

Thanks for writing to us.

Beta glucans are natural polysaccharides with immuno modulatory properties. "It is not likely to cause the symptoms you are having".

Feeling dizzy, head spins and light headedness might be related to cardiac cause or hypotension or vestibular disease or weakness after surgery.

You need to rule out all these causes under the guidance of your physician. Some routine blood tests and a detailed physical examination will be helpful in diagnosis.

I suggest the following measures to help you-
1.Sit or lie down immediately when you feel dizzy to avoid any possible injuries
2. Avoid taking on high stress or concentration requiring activities such as driving a car or operating machinery if you experience frequent dizziness spells
3. Rise slowly from bed or spend a few minutes in bed before waking up this helps normalize blood pressure

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor